# SDR CA070719001

- Difficulty date: July 16, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bell 412EP
- Aircraft time: 284 hours
- System (JASC): 7603 · Power Lever
- Part: Mount
- Part number: 212060722001
- Condition: Interference
- Location: Throttle
- Part time: 284 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION, AN AREA OF INTERFERENCE BETWEEN THE A THROTTLE JACKSHAFT MOUNT ASSY AND THE LT AIR INLET DUCT WAS IDENTIFIED.
